# SDR CA090729003

- Difficulty date: July 25, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 29,036 hours
- Engine: Ge CF343A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 181
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 28,726 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON SHORT FINAL,  FLT CREW RECEIVED A FLAP FAILURE CAUTION MESSAGE WITH THE FLAPS TRAVEL STOPPING AT30 DEGREES.  ACFT HAD POST MOD ACTUATORS INSTALLED AT THE LAST FLAP FAIL EVENT, BACK AT FEB 08,2008.  THE FECU (52B AND 25C)CODES WERE RETRIEVED BY MAINT.  IT WAS DECIDED TO CHANGE BOTH BPSU TO THE LATEST POST MOD P/N 855D100-13.THIS ACTION IS RECORDED IN TRAX UNDER DEFECT 860158 W.O 200857 NR-0001.
